Periodic trajectories in the regular pentagon, II

Fuchs Dmitry, Serge Tabachnikov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


This paper is a continuation of our study of periodic billiard trajectories in the regular pentagon and closed geodesics on the double pentagon. The trajectories are encoded by infinite words in the alphabet consisting of five symbols. The main result of the paper is an algorithmic description of the symbolic periodic trajectories, conjectured in our recent paper.

Original languageEnglish (US)
Pages (from-to)19-32
Number of pages14
JournalMoscow Mathematical Journal
Issue number1
StatePublished - 2013

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Periodic trajectories in the regular pentagon, II'. Together they form a unique fingerprint.

Cite this